Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 72, NWS Jackson, MS

May 10, 2006Adams County, Jefferson County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this tornado warning at May 10, 2006, 4:37 PM CDT for Adams County, Jefferson County, Mississippi; Concordia Parish, Louisiana. It was in force for 53 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2006, 4:37 PM CDT (21:37 UTC)
Expired
May 10, 2006, 5:30 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Concordia Parish, LA, Adams County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:40 PM CDTHAIL 1.75Clayton, LAGOLF BALL SIZED HAIL.
May 10, 4:40 PM CDTTORNADO 1Frogmore, LATORNADO REPORTED BY TV STATION IN ALEXANDRIA AND SHERIFF OFFICE. TOUCHED DOWN IN OPEN FARM FIELDS AND THEN MOVED INTO THE WOODS. UPDATE-NWS STORM SURVEY FINDS 2.7 MILE F1 WITH PATH WIDTH OF 90 YARDS FROM 10 WSW CLAYTON TO 8 SW CLAYTON. SEE JANPNSJAN FOR DETAIL
May 10, 4:40 PM CDTTORNADOFrogmore, LATORNADO REPORTED BY TV STATION IN ALEXANDRIA AND SHERIFF OFFICE. TOUCHED DOWN IN OPEN FARM FIELDS AND THEN MOVED INTO THE WOODS.
May 10, 4:45 PM CDTTSTM WND DMG3 S Clayton, LAPOSSIBLE TORNADO. CORN CROP DAMAGED. RELAYED BY KFNV RADIO STATION.
May 10, 5:03 PM CDTTORNADO7 Se Clayton, LANEWSPAPER STORY INDICATED AREA OFFICIALS REPORTED TORNADO THAT MOVED FROM EXTREME NORTHEAST CONCORDIA PARISH INTO EXTREME NORTHERN ADAMS COUNTY. NO DAMAGE OCCURRED FROM BRIEF TORNADO.
May 10, 5:25 PM CDTHAIL 1Fayette, MSCAUSED SMALL CRACKS IN A WINDSHIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 102137
TORJAN
LAC029-MSC001-063-102230-
/O.NEW.KJAN.TO.W.0072.060510T2137Z-060510T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CONCORDIA PARISH IN NORTHEAST LOUISIANA
  THIS INCLUDES THE CITY OF FERRIDAY
  NORTHERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI
  JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI

* UNTIL 530 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WEST
  FERRIDAY...OR ABOUT NEAR FERRIDAY...MOVING EAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  FAYETTE BY 520 PM CDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3157 9168 3173 9165 3174 9161 3173 9154
      3178 9112 3178 9075 3162 9077 3162 9115
      3159 9124

$$

GARRETT
2 follow-up statements
000 
WWUS54 KJAN 102210
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT WED MAY 10 2006

LAC029-MSC001-063-102230-
/O.CON.KJAN.TO.W.0072.000000T0000Z-060510T2230Z/
CONCORDIA LA-JEFFERSON MS-ADAMS MS-
509 PM CDT WED MAY 10 2006

...A TORNADO WARNING CONTINUES UNTIL 530 PM CDT FOR NORTHERN ADAMS
AND SOUTHERN JEFFERSON COUNTIES...AND NORTHEASTERN CONCORDIA
PARISH...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 11 MILES EAST OF
RIDGECREST...OR ABOUT 7 MILES NORTH OF NATCHEZ...MOVING EAST AT 30 
MPH. ANOTHER STORM WAS QUICKLY DEVELOPING BETWEEN CLAYTON AND 
FERRIDAY AND CAPABLE OF PRODUCING QUARTER SIZED HAIL.

THE TORNADO WILL BE NEAR...
  6 MILES SOUTHWEST OF FAYETTE BY 530 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3158 9158 3172 9156 3178 9112 3178 9075
      3162 9077 3162 9115 3159 9124

$$

CME
000 
WWUS54 KJAN 102221
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT WED MAY 10 2006

LAC029-MSC001-063-102230-
/O.CON.KJAN.TO.W.0072.000000T0000Z-060510T2230Z/
CONCORDIA LA-JEFFERSON MS-ADAMS MS-
520 PM CDT WED MAY 10 2006

...A TORNADO WARNING CONTINUES UNTIL 530 PM CDT FOR NORTHERN ADAMS
AND SOUTHERN JEFFERSON COUNTIES...AND NORTHEASTERN CONCORDIA
PARISH...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 13 MILES WEST OF
FAYETTE...OR ABOUT 10 MILES NORTHEAST OF NATCHEZ...MOVING EAST AT 25
MPH.

THE PUBLIC REPORTED A TORNADO TOUCHDOWN JUST EAST OF JONESVILLE NEAR 
FROGMORE IN CONCORDIA PARISH WITH THIS STORM AROUND 435 PM.

THE TORNADO WILL BE NEAR...
  7 MILES SOUTHWEST OF FAYETTE BY 530 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR 
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER 
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3158 9158 3172 9156 3178 9112 3178 9075
      3162 9077 3162 9115 3159 9124

$$

CRAVEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 10, 3:25 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT WED MAY 10 2006

.DISCUSSION...ACTIVE DAY TODAY AND ITS NOT OVER ALL THE ACTIVITY
HAS BEEN ALONG AND NORTH OF MORNING OUTFLOW BOUNDARIES AND HAS BEEN
PRODUCING HAIL AND SOME DAMAGING WINDS. WE ARE NOW SEEING SIGNS OF
SUPERCELLS DEVELOPING S OF THE BOUNDARY ACROSS NE LA. THESE STORMS
WILL HAVE A GREAT DEAL GOING FOR THEM AS LONG AS THEY STAY CLOSE OR
JUST S OF THE BOUNDARY. VERY LARGE HAIL IS EXPECTED WITH THESE
STORMS...DAMAGING WINDS AND SOME TORNADOES. THE LOW LEVEL SHEAR IS
SOMEWHAT VEERED OUT WEST...BUT SHEAR IS MORE FAVORABLE NEAR THE
BOUNDARY. THESE ARE THE STORMS TO WATCH OUT FOR DUE TO THE VERY
HIGH AMOUNTS OF INSTABILITY (3500) MLCAPE. THIS TYPE OF INSTABILITY
CAN MORE THAN MAKE UP FOR SOMEWHAT LOW SHEAR FOR TORNADOES AND
POSSIBLY EVENT STRONG TORNADOES. THE STRONG ASCENT IS NOW MOVING
ACROSS THE ARKLATEX AND THINGS WILL BE QUITE ACTIVE FROM NOW THROUGH
01-02Z. DUE TO WHAT IS EXPECTED FROM NOW INTO THE EVENING...WILL HIT
POPS HARD I-20 AND SOUTH AND THEN SE.

AS FOR THE FLOOD WATCH...I EXPANDED IT EARLIER TO ACCOUNT FOR THE
FURTHER SOUTH BOUNDARY AND TRAINING OF CELLS. THE I-20 CORRIDOR
LOOKS LIKE IT WILL WORK OUT GOOD...BUT THE NORTH AND NORTHWEST WILL
LIKELY NOT SEE THE FLOODING TYPE OF RAINS. DUE TO THIS...I WILL
ADJUST THE THE FFA SHORTLY TO REMOVE THE NW AND N-CENTRAL COUNTIES.

THINGS WILL STEADILY DIMINISH AND PUSH EAST BY LATE EVENING AND
OVERNIGHT. MUCH COOLER AIR WILL MOVE IN BEHIND THE FRONT AND 50S ARE
EXPECTED THU MORNING.

LOTS OF SUN AND A REALLY NICE DAY IS EXPECTED FOR THU WITH 75 TO 80
DEGREES AREAWIDE. THE PLEASANT DRY CONDITIONS WILL LINGER INTO
FRI/FRI NIGHT AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION.
FOLLOWED GUIDANCE CLOSELY FOR TEMPS.   /CME/

LONGER TERM(SATURDAY THROUGH WEDNESDAY)...A CLOSED LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS HAS BEEN CONSISTENT DURING THE
PAST FEW DAYS OF MODEL RUNS. THIS CLOSED UPPER FEATURE WILL BE ABOUT
4 TO 5 STANDARD DEVIATIONS BELOW NORMAL FOR THIS TIME OF YEAR...WHICH
MAY BE TOO EXTREME AS FAR AS MODELS ARE CONCERN. PER NCEP THE UPPER
TROUGH SHOULD BE MORE LIKE 2 TO 3 STANDARD DEVIATIONS. THIS CLOSED
LOW WILL BE THE CONTROLLING FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT
DOMINATES THE FIRST HALF OF NEXT WEEK.

A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY. IT WILL BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRY AIR THEN RETURNS
SATURDAY NIGHT AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE
ADDITIONAL LIMITED MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING
WITH A CHANCE OF SOME HAIL PRODUCING STORMS AS THE UPPER TROUGH AXIS
SWINGS THROUGH THE REGION. AS THE CLOSED LOW MOVES TOWARD THE
EASTERN SEABOARD NEXT WEEK HIGH PRESSURE WILL BUILD IN FROM THE
PLAINS. EARLY NEXT WEEK A SECOND UPPER LOW WILL COME OUT OF SOUTHERN
CANADA AND WILL ROTATE AROUND THE FIRST UPPER LOW OVER THE NORTHEAST
US. THE SECOND UPPER LOW WILL SEND A FRONT THROUGH THE REGION ON
WEDNESDAY. THE SECOND UPPER LOW WILL COMBINE WITH THE FIRST ONE OVER
THE GREAT LAKES. THIS WILL BRING A SLIGHT CHANCE OF SHOWERS FOR
WEDNESDAY.

WITH THIS TYPE OF PATTERN THE NIGHTS WILL BE COOL WITH LOWS IN THE
50S...EXCEPT FOR MIDDLE 40S TO LOWER 50S ON MONDAY. DAILY HIGHS WILL
BE 75 TO 85 ON SATURDAY...65 TO 75 ON SUNDAY...70S ON MONDAY...75 TO
80 ON TUESDAY... AND 80 TO 85 ON WEDNESDAY. WENT CLOSE TO 00Z MEX.

A MORE STOUT BLOCK PATTERN CONTINUES ON THE MODELS WITH UPPER FLOW
FOR THE LOWER MS VALLEY MORE WNW. SHORTWAVES IN THIS REGIME YIELD
UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH
WEDNESDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS
TIME OF YEAR./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       56  78  50  78 /  92   0   0   0
MERIDIAN      56  76  47  78 / 100   0   0   0
VICKSBURG     54  80  53  81 /  52   0   0   0
HATTIESBURG   59  80  46  79 / 100   0   0   0
NATCHEZ       54  77  48  79 /  72   0   0   0
GREENVILLE    50  76  49  79 /  29   0   0   0
GREENWOOD     52  75  52  77 /  37   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MSZ031-MSZ032-
     MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-
     MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-
     MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058.

LA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ025.

AR...NONE.
&&

SHORT TERM: CME
LONG TERM: 17
Hazardous weather outlook, May 10, 11:18 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT WED MAY 10 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111618-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1118 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR
THE REST OF THIS AFTERNOON...MAINLY NORTH OF A WINNSBORO TO
CRYSTAL SPRINGS TO LAUREL LINE. AREAS ACROSS THE SOUTH WILL SEE
ISOLATED SEVERE STORMS.

A COMPLEX OF STRONG AND SEVERE THUNDERSTORMS MOVED ACROSS THE
NORTHERN PORTION OF THE REGION EARLY THIS MORNING AND HAS PLACED
A SURFACE BOUNDARY ACROSS PORTIONS OF CENTRAL MISSISSIPPI. THIS
BOUNDARY WILL BE THE FOCUS FOR MORE STORMS FOR THE REST OF TODAY.
VERY UNSTABLE CONDITIONS ARE DEVELOPING OVER THE REGION AND
STORMS WILL RAPIDLY BECOME SEVERE AS THE UPPER DISTURBANCE NEARS
AND THE COLD FRONT APPROACHES.

AT THIS TIME...MAINLY DUE TO THE MORNING OUTFLOW AND
STORMS...AREAS ALONG THE HIGHWAY 82 CORRIDOR WILL SEE THE RISK
FOR LARGE HAIL AND WINDS GUSTS BETWEEN 40 AND 60 MPH. ALONG AND
SOUTH OF THE SURFACE BOUNDARY...THE RISK FOR SIGNIFICANT SEVERE
STORMS WILL BE POSSIBLE. THESE STORMS WILL LIKELY DEVELOP BETWEEN
1 AND 3 PM JUST WEST OF THE RIVER AND MOVE EAST ALONG THE SURFACE
BOUNDARY THROUGH THE AFTERNOON. THESE STORMS WILL MAINLY ORGANIZE
INTO AN INTENSE SQUALL LINE...WITH A FEW ISOLATED SUPERCELLS IN
ADVANCE OF THE LINE. ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE
GOLF BALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE WINDS TO 70 OR 80
MPH. ANY SUPERCELL NEAR THE SURFACE BOUNDARY WILL BE CAPABLE OF
PRODUCING TORNADOES...SOME OF WHICH COULD BE STRONG.

EVERYONE IS URGED TO CLOSELY MONITOR THE WEATHER THIS AFTERNOON
AS THE RISK FOR A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE.

...FLOODING...
OVERNIGHT AND MORNING RAINS OF ONE TO THREE INCHES FELL ALONG AND
NORTH OF HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM
ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT AS AN
ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TODAY...OTHERWISE SHOULD NOT BE
NEEDED THURSDAY THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 10, 4:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 S DELHI               32.43N 91.49W
05/10/2006  E2.75 INCH       RICHLAND           LA   UTILITY COMPANY

            BASEBALL SIZE HAIL SOUTH OF DELHI, LA

0402 PM     HAIL             MERIDIAN                32.38N 88.71W
05/10/2006  M1.00 INCH       LAUDERDALE         MS   BROADCAST MEDIA

            REPORTED BY WTOK TV.

0402 PM     HAIL             CHUNKY                  32.33N 88.93W
05/10/2006  M1.00 INCH       NEWTON             MS   EMERGENCY MNGR

0405 PM     FUNNEL CLOUD     DELTA                   32.32N 90.92W
05/10/2006                   MADISON            LA   AMATEUR RADIO

&&

ESA
Local storm report, May 10, 4:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             VICKSBURG               32.33N 90.87W
05/10/2006  M0.75 INCH       WARREN             MS   AMATEUR RADIO

            REPORTED JUST NORTH OF I-20 ON HWY 61.

&&

ESA
Local storm report, May 10, 4:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             TRANSYLVANIA            32.68N 91.18W
05/10/2006  E1.75 INCH       EAST CARROLL       LA   BROADCAST MEDIA

            RELAYED BY WTVE-TV.

&&

ESA
Local storm report, May 10, 4:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             REDWOOD                 32.48N 90.80W
05/10/2006  E0.75 INCH       WARREN             MS   EMERGENCY MNGR

&&

ESA
Local storm report, May 10, 4:29 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             6 NE VICKSBURG          32.39N 90.80W
05/10/2006  M1.75 INCH       WARREN             MS   TRAINED SPOTTER

            REPORTED BY MSU STORM CHASERS.

&&

ESA
Local storm report, May 10, 4:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     10 E VICKSBURG          32.33N 90.70W
05/10/2006                   WARREN             MS   AMATEUR RADIO

            LARGE TREE DOWN ON NORTH CULKIN ROAD BETWEEN BOVINA AND
            FLOWERS. DIME SIZED HAIL ALSO REPORTED.

&&

ESA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:01 PM CDTTornado WarningJANJones59 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningJANJones22 min
May 9, 11:23 PM CDTSevere Thunderstorm WarningJANBolivar67 min
May 10, 12:29 AM CDTTornado WarningJANBolivar46 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningJANSunflower55 min
May 10, 1:11 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
May 10, 1:16 AM CDTTornado WarningJANSunflower44 min
May 10, 1:21 AM CDTSevere Thunderstorm WarningJANBolivar24 min
May 10, 1:27 AM CDTSevere Thunderstorm WarningJANLeflore48 min
May 10, 1:51 AM CDTSevere Thunderstorm WarningJANGrenada54 min
May 10, 1:57 AM CDTTornado WarningJANLeflore, Sunflower24 min
May 10, 2:23 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower25 min
May 10, 2:29 AM CDTSevere Thunderstorm WarningJANBolivar, Washington55 min
May 10, 2:43 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster62 min
May 10, 2:48 AM CDTFlash Flood WarningJANGrenada3 hr
May 10, 3:14 AM CDTFlash Flood WarningJANLeflore3 hr
May 10, 3:14 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower61 min
May 10, 3:37 AM CDTSevere Thunderstorm WarningJANGrenada48 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningJANWebster34 min
May 10, 4:29 AM CDTSevere Thunderstorm WarningJANAttala44 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningJANChoctaw, Winston58 min
May 10, 4:52 AM CDTSevere Thunderstorm WarningJANClay53 min
May 10, 5:08 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more16 hr
May 10, 5:23 AM CDTSevere Thunderstorm WarningJANLowndes42 min
May 10, 8:20 AM CDTFlash Flood WarningJANBolivar16 hr
May 10, 8:32 AM CDTSevere Thunderstorm WarningJANBolivar45 min
May 10, 8:46 AM CDTTornado WarningJANBolivar14 min
May 10, 8:54 AM CDTTornado WarningJANSunflower21 min
May 10, 9:15 AM CDTSevere Thunderstorm WarningJANGrenada45 min
May 10, 9:34 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery56 min
May 10, 9:56 AM CDTSevere Thunderstorm WarningJANWebster49 min
May 10, 10:14 AM CDTFlash Flood WarningJANCarroll, Montgomery2 hr
May 10, 10:33 AM CDTSevere Thunderstorm WarningJANClay28 min
May 10, 10:37 AM CDTSevere Thunderstorm WarningJANOktibbeha38 min
May 10, 11:15 AM CDTFlash Flood WarningJANLowndes2 hr
May 10, 11:18 AM CDTSevere Thunderstorm WarningJANBolivar42 min
May 10, 11:35 AM CDTSevere Thunderstorm WarningJANSunflower40 min
May 10, 11:56 AM CDTSevere Thunderstorm WarningJANWashington44 min
May 10, 12:15 PM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower2 hr
May 10, 12:18 PM CDTSevere Thunderstorm WarningJANGrenada42 min
May 10, 12:21 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower24 min
May 10, 12:32 PM CDTSevere Thunderstorm WarningJANLeflore43 min
May 10, 12:42 PM CDTFlash Flood WarningJANGrenada2 hr
May 10, 12:52 PM CDTFlash Flood WarningJANNeshoba113 min
May 10, 1:02 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton28 min
May 10, 1:04 PM CDTSevere Thunderstorm WarningJANHolmes49 min
May 10, 1:23 PM CDTSevere Thunderstorm WarningJANClay22 min
May 10, 1:27 PM CDTTornado WarningJANAttala, Holmes18 min
May 10, 1:29 PM CDTTornado WarningJANKemper, Lauderdale31 min
May 10, 1:39 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha2 hr
May 10, 1:51 PM CDTFlash Flood WarningJANLauderdale114 min
May 10, 2:00 PM CDTSevere Thunderstorm WarningJANLauderdale45 min
May 10, 2:13 PM CDTSevere Thunderstorm WarningJANNoxubee47 min
May 10, 2:15 PM CDTFlash Flood WarningJANNoxubee2 hr
May 10, 2:28 PM CDTSevere Thunderstorm WarningJANYazoo62 min
May 10, 3:06 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren, Yazoo54 min
May 10, 3:12 PM CDTSevere Thunderstorm WarningJANMadison33 min
May 10, 3:30 PM CDTFlash Flood WarningJANIssaquena, Warren, Yazoo2 hr
May 10, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey42 min
May 10, 3:38 PM CDTSevere Thunderstorm WarningJANHinds22 min
May 10, 3:41 PM CDTTornado WarningJANWarren64 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANHinds, Madison54 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton54 min
May 10, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo45 min
May 10, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren57 min
May 10, 4:25 PM CDTTornado WarningJANHinds59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba33 min
May 10, 4:36 PM CDTTornado WarningJANClaiborne, Warren54 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningJANScott52 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningJANLauderdale60 min
May 10, 4:51 PM CDTTornado WarningJANScott, Smith39 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningJANNewton46 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningJANMadison24 min
May 10, 5:05 PM CDTTornado WarningJANRankin40 min
May 10, 5:26 PM CDTTornado WarningJANClaiborne, Copiah, Hinds, Warren64 min
May 10, 5:29 PM CDTTornado WarningJANAdams, Franklin, Jefferson61 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningJANScott, Smith60 min
May 10, 5:47 PM CDTSevere Thunderstorm WarningJANJasper, Newton58 min

Nearby

Tornado Warnings in Mississippi, 2006Tornado Warnings in Louisiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.